# SDR CALA2023080902461

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 78,284 hours, 28,238 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 147A85106
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT R2 DOOR WEB ABOVE R2 Z-ANGLE BTWN STA 887 TO STA907. REMOVED DAMAGED SECTION OF WEB, FABRICATED REPAIR PIECES,TREATE D,PRIMED,INSTALLED REPAIR PIECES, REINSTALLED WEB IN REF TO ECRA 5311-03044 NEED DIP INFO. GENERATED DIP FOR FURTHER INSPECTIONS....REF L/P# 5403629 FOR DI P INFORMATION
